# SDR JR2R20250424692

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 13,866 hours, 8,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092584003
- Condition: Damaged
- Location: Zone 200
- Part time: 13,866 hours, 8,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF UPPER BEACON LIGHT ASSEMBLY FOUND SCRIBE MARKS ON STRUCTURE.
